# SDR SWAA2022020232333

- Difficulty date: October 5, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 19,738 hours, 8,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE CRACKED RBL25 BS 500G-500H / REMOVED AND REPLACED BAFFLE AT STA 500G-500H RBL25 IAW SRM 51-40-02-0G-0 AND BEOING DWG 143A7505 SH108 REV -
